# SDR DJFA2015004262001

- Difficulty date: July 2, 2015
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N352FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500109
- Aircraft time: 2,891 hours, 1,923 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 4629001013
- Part serial: 0195
- Condition: Malfunctioned
- Location: Pitch Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"PTRIM NML FAIL" CAS MESSAGE ILLUMINATED IN FLIGHT. REMOVED AND REPLACED "PTA" WITH A REPAIRED UNIT. OPS CHECKED GOOD. REMOVED AND REPLACED FCE1 AND FCE2. FUNCTIONAL CHECKED GOOD.
